Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION CONSERVATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 807

  • Page / 33

Export

Selection :

  • and

ON THE THEORY OF MIXTURESWILLIAMS WO.1973; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1973; VOL. 51; NO 4; PP. 239-260; BIBL. 10 REF.Serial Issue

NOETHER'S THEOREM IN GENERALIZED MECHANICSANDERSON D.1973; J. PHYS., A; G.B.; DA. 1973; VOL. 6; NO 3; PP. 299-305; BIBL. 8 REF.Serial Issue

ON CAUCHY'S THEOREM IN CLASSICAL PHYSICS: SOME COUNTEREXAMPLES.MARTINS LC.1976; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1976; VOL. 60; NO 4; PP. 325-328; BIBL. 3 REF.Article

ZUR GLEICHUNG DER TURBULENTEN SCHUBSPANNUNG. = SUR LES EQUATIONS POUR LES CONTRAINTES TURBULENTESSZABLEWSKI W.1975; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1975; VOL. 55; NO 3; PP. 187-188; BIBL. 2 REF.Article

CONSERVATION EQUATIONS AND EQUATIONS OF MOTION IN THE NULL FORMALISM.GOLDBERG JN.1974; GEN. RELATIV. GRAVITAT.; G.B.; DA. 1974; VOL. 5; NO 2; PP. 183-200; BIBL. 22 REF.Article

CAUCHY'S THEOREM IN CLASSICAL PHYSICS.GURTIN ME; MARTINS LC.1976; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1976; VOL. 60; NO 4; PP. 305-324; BIBL. 7 REF.Article

ON SUPPLEMENTARY CONSERVATION LAWS FOR SECOND ORDER HYPERBOLIC CONSERVATIVE EQUATION.DONATO A.1974; ATTI ACCAD. NAZION. LINCEI, R.C., CL. SCI. FIS. MAT. NAT.; ITAL.; DA. 1974; VOL. 57; NO 5; PP. 380-386; ABS. RES ITAL.; BIBL. 2 REF.Article

CONSERVATION AND BALANCE EQUATIONS FOR WAVES IN DISSIPATIVE MEDIA.CENSOR D; BRANSTATTER JJ.1975; APPL. SCI. RES.; NETHERL.; DA. 1975; VOL. 30; NO 4; PP. 291-303; BIBL. 14 REF.Article

SUR LES EQUATIONS CONSERVATIVES DU MOUVEMENT DES GAZ POUSSIEREUXLAR'KIN NA.1974; DINAM. SPLOSHN. SREDY; S.S.S.R.; DA. 1974; NO 16; PP. 44-52; BIBL. 7 REF.Article

AN APPLICATION OF THE UNITARITY EQUATION TO THE PHASE PROBLEM OF ELECTRON SCATTERING FROM CRYSTALS.BOYCE JF; ROBERTS SA.1974; ACTA CRYSTALLOGR., A; DANEM.; DA. 1974; VOL. 30; NO 4; PP. 543-548; BIBL. 7 REF.Article

CONSERVATION FORM OF THE NAVIER-STOKES EQUATIONS IN GENERAL NONSTEADY COORDINATESWARSI ZUA.1981; AIAA J.; ISSN 0001-1452; USA; DA. 1981; VOL. 19; NO 2; PP. 240-242; BIBL. 12 REF.Article

A GENERALIZED FLUX-VORTICITY THEOREM. IBUCKINGHAM MJ; BYRNE JC; BURMAN RR et al.1973; PLASMA PHYS.; G.B.; DA. 1973; VOL. 15; NO 7; PP. 669-675; BIBL. 29 REF.Serial Issue

IMPLICIT COMPUTATIONS OF UNSTEADY TRANSONIC FLOW GOVERNED BY THE FULL POTENTIAL EQUATION IN CONSERVATION FORMGOORJIAN PM.1980; AEROSPACE SCIENCES MEETING. 18/1980/PASADENA CA; USA; NEW YORK: AIAA; DA. 1980; 18 P.; BIBL. 29 REF.Conference Paper

ON THE DYNAMICS OF AGGLOMERATING ENSEMBLES OF CLOUDSCOWIE LL.1980; ASTROPHYS. J.; USA; DA. 1980; VOL. 236; NO 3 PART. I; PP. 868-879; BIBL. 23 REF.Article

SYMMETRY PROPERTIES OF LOSSLESS DIFFRACTION GRATINGSBOTTEN LC; ADAMS JL; MCPHEDRAN RC et al.1980; J. OP.; FRA; DA. 1980; VOL. 11; NO 1; PP. 43-52; ABS. FRE; BIBL. 14 REF.Article

ON A CERTAIN CLASS OF GAUGE INVARIANCE IN MAGNETOHYDRODYNAMICS.MERCHES I.1975; AN. STI. UNIV. "AL. I. CUZA" IASI, 1B; ROMAN.; DA. 1975; VOL. 20; NO 1; PP. 27-36; ABS. ROUM.; BIBL. 4 REF.Article

ON THE MOMENTUM CONSERVATION EQUATION IN MAGNETOHYDRODYNAMICSMERCHES I.1972; AN. STI. UNIV. "AL. I. CUZA" IASI, 1B; ROMAN.; DA. 1972; VOL. 18; NO 2; PP. 129-134; ABS. ROUM.; BIBL. 5 REF.Serial Issue

CONSERVATION LAWS FOR THE FULLY NONLINEAR LONG WAVE EQUATIONS.MIURA RM.1974; STUD. APPL. MATH.; U.S.A.; DA. 1974; VOL. 53; NO 1; PP. 45-56; BIBL. 7 REF.Article

STUDY OF THE FREE-BURNING HIGH-INTENSITY ARGMARCHSU KC; ETEMADI K; PFENDER E et al.1983; JOURNAL OF APPLIED PHYSICS; ISSN 0021-8979; USA; DA. 1983; VOL. 54; NO 3; PP. 1293-1301; BIBL. 18 REF.Article

PROPRIETES DE GROUPE ET LOIS DE CONSERVATION DE L'EQUATION DU MOUVEMENT D'UN GAZ QUASI SONIQUESUKHININ SV.1978; DINAM. SPLOSHU. SREDY; SUN; DA. 1978; NO 36; PP. 130-137; BIBL. 7 REF.Article

ON THE VARIOUS FORMS OF THE CONSERVATION EQUATIONS IN TWO-PHASE FLOW.YADIGAROGLU G; LAHEY RT JR.1976; INTERNATION. J. MULTIPHASE FLOW; G.B.; DA. 1976; VOL. 2; NO 5-6; PP. 477-494; BIBL. 25 REF.Article

Z-PINCH DYNAMICS FROM THE GENERALIZED BENNETT RELATION.WITALIS EA.1974; PHYS. REV., A; U.S.A.; DA. 1974; VOL. 10; NO 6; PP. 2373-2377; BIBL. 4 REF.Article

LOIS DE CONSERVATION DES SYSTEMES D'EQUATIONS DES MILIEUX A DEUX PHASESRUEV GA; ROZHDESTVENSKIJ BL; FOMIN VM et al.1980; DOKL. AKAD. NAUK SSSR; ISSN 0002-3264; SUN; DA. 1980; VOL. 254; NO 2; PP. 288-293; BIBL. 7 REF.Article

ON AVERAGED EQUATIONS FOR FINITE-AMPLITUDE WATER WAVESSTIASSNIE M; PEREGRINE DH.1979; J. FLUID MECH.; GBR; DA. 1979; VOL. 94; NO 3; PP. 401-407; BIBL. 10 REF.Article

APPLICATION OF THE INFINITESIMAL OPERATORS OF TRANSLATION AND ROTATION. I. THE LINEAGE OF DYNAMIC EQUATIONSOSHIMA N.1979; BULL. J.S.M.E.; JPN; DA. 1979; VOL. 22; NO 168; PP. 809-814; BIBL. 2 REF.Article

  • Page / 33